# SDR UIEA2019062704602

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,004 hours, 16,886 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 52B0335
- Condition: No Test
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU ECU FAILS OPS CHECK WITH "ECU" MINI FLAG.  REMOVED AND REPLACED ECU IAW B767 AMM 49-61-05.
